Alert archive / New Jersey / Flash Flood Watches in 2019

Flash Flood Watch 12, NWS Philadelphia/Mount Holly

August 7, 201911 counties in New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this flash flood watch at Aug 7, 2019, 10:02 AM EDT for 11 counties in New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware. It took effect at Aug 7, 2019, 2:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2019, 10:02 AM EDT (14:02 UTC)
In effect from
Aug 7, 2019, 2:00 PM EDT
Expired
Aug 7, 2019, 8:50 PM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WGUS61 KPHI 071402
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
1002 AM EDT Wed Aug 7 2019

DEZ001-NJZ008>010-012>020-026-027-PAZ070-071-104-106-072215-
/O.NEW.KPHI.FF.A.0012.190807T1800Z-190808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery-
Lower Bucks-
Including the cities of Wilmington, Morristown, Flemington, 
Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, 
Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, 
Mount Holly, Jackson, Long Beach Island, Wharton State Forest, 
Media, Philadelphia, Norristown, Lansdale, Morrisville, 
and Doylestown
1002 AM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
EDT THIS EVENING...

The National Weather Service in Mount Holly has issued a

* Flash Flood Watch for portions of northern Delaware, New 
  Jersey, and southeast Pennsylvania, including the following 
  areas, in northern Delaware, New Castle. In New Jersey, 
  Camden, Coastal Ocean, Eastern Monmouth, Gloucester, 
  Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, 
  Ocean, Salem, Somerset, Southeastern Burlington, and Western 
  Monmouth. In southeast Pennsylvania, Delaware, Eastern 
  Montgomery, Lower Bucks, and Philadelphia. 

* From 2 PM this afternoon to 10 PM EDT this evening

* Showers and thunderstorms will begin to develop early this
  afternoon and continue at times through the afternoon and early
  evening. Periods of heavy rain can be expected with areas of 1
  to 2 inches, with local amounts of 3 to 4 inches possible. Heavy
  rainfall falling in a short amount of time could lead to flash
  flooding.

* The risk of flash flooding is highest in urbanized and low- 
  lying areas. Rapid rises on small creeks and streams are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that there is the potential for flash
flooding which can be life-threatening. Heavy rain is expected to
occur over a short period of time. Rapidly rising flood waters
may quickly inundate roadways and areas of poor drainage. Streams
and creeks could leave their banks, flooding nearby properties.

   Please monitor the forecast, especially if you live in a
location that is prone to flooding. Be prepared to take action if
a flash flood warning is issued for your area.

&&

$$
2 follow-up statements
216 
WGUS61 KPHI 072224
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
624 PM EDT Wed Aug 7 2019

NJZ008-009-072330-
/O.CAN.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris-Hunterdon-
Including the cities of Morristown and Flemington
624 PM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch has been cancelled for Morris County and 
Hunterdon County.

$$

DEZ001-NJZ010-012>020-026-027-PAZ070-071-104-106-080200-
/O.CON.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Somerville, New Brunswick, 
Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island,
Wharton State Forest, Media, Philadelphia, Norristown, Lansdale, 
Morrisville, and Doylestown
624 PM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of northern Delaware, New Jersey, and southeast 
  Pennsylvania, including the following areas, in northern 
  Delaware, New Castle. In New Jersey, Camden, Coastal Ocean, 
  Eastern Monmouth, Gloucester, Mercer, Middlesex, Northwestern 
  Burlington, Ocean, Salem, Somerset, Southeastern Burlington, 
  and Western Monmouth. In southeast Pennsylvania, Delaware, 
  Eastern Montgomery, Lower Bucks, and Philadelphia. 

* Until 10 PM EDT this evening

* Showers and thunderstorms have been accompanied by heavy rain. 
  Some locations have received in excess of 2 to 3 inches. The 
  heavy rain will drift off the coast this evening.

* The risk of flash flooding is highest in urbanized and low-
  lying areas. Rapid rises on small creeks and streams are
  expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that there is the potential for flash 
flooding which can be life-threatening. Heavy rain is expected to 
occur over a short period of time. Rapidly rising flood waters may
quickly inundate roadways and areas of poor drainage. Streams and
creeks could leave their banks, flooding nearby properties.

Please monitor the forecast, especially if you live in a location
that is prone to flooding. Be prepared to take action if a flash 
flood warning is issued for your area.

&&

$$
235 
WGUS61 KPHI 080050
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
850 PM EDT Wed Aug 7 2019

DEZ001-NJZ010-012>020-026-027-PAZ070-071-104-106-080200-
/O.CAN.KPHI.FF.A.0012.000000T0000Z-190808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Somerville, New Brunswick, 
Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island,
Wharton State Forest, Media, Philadelphia, Norristown, Lansdale, 
Morrisville, and Doylestown
850 PM EDT Wed Aug 7 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for parts of northern Delaware, New Jersey
and southeastern Pennsylvania has been cancelled.

$$

Iovino

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Aug 7, 4:07 AM EDT, 5 hours 55 minutes earlier.

Area forecast discussion, Aug 7, 4:07 AM EDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
407 AM EDT Wed Aug 7 2019

.SYNOPSIS...
A cold front will move through the region tonight into early
Thursday before stalling nearby through the end of the week. High
pressure will build in from the west on Friday and persist through
the weekend. Another cold front will cross the region early next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
300 AM...Weak trough of low pressure sits over Maryland with a warm
front extending NE over through northern portions of our CWA and a
weak cold front extending SW across the Appalachian. Some scattered
showers/storms occuring near and north of the warm front from Berks
County north into the Lehigh Valley, the southern Poconos and
northern NJ. Meanwhile, shortwave can be seen on water vapor moving
into portions of western PA and NY.

As we head through the latter part of the overnight into early
Wednesday morning, approach of aformentioned shortwave as it
rotates through central PA into upstate NY will continue to bring a
few showers and storms mainly over eastern PA into portions of
central and northern NJ. Areas south of here across the Delmarva
should be mostly dry. By mid to late morning Wednesday expect
conditions to be mainly precip free and quiet across the area with
at least partial sunshine for most places which will allow
temperatures to heat up once again. We expect temps reaching the 80s
to around 90 once again for most areas with dew points generally in
the low 70s so it will be quite muggy!

Big concern for active, stormy weather still looks to be Wednesday
afternoon into the evening. The next shortwave approaches through
the afternoon as it rotates around medium amplitude upper trough to
our west and this along with diurnal heating and PBL circulations
will result in widespread showers/storms developing. These storms
should begin developing most likely in the 18-20z time frame with
initial development potentially setting up close to or along I-95
corridor. ML CAPES look to be over 2000 j/kg with 0-6 km shear in
the 20-30 knot range which isn't especially high but given the high
CAPES and modest mid level flow in the 25-35 knot range this will be
enough for at least some storms to be become severe. The other
concern will be heavy rainfall with an associated flash flood
threat. This threat looks to be greatest mid to late afternoon as
storms initiate near I-95 corridor. Profiles indicate mainly
unidirectional winds with potential for some training and/or back
building of storms. Still not confident threat is high enough for
this to be widespread enough to warrant Flash Flood Watch and the
other factor working against this is flow will be strong enough that
individual cells will be moving. But if training develops at least
localized flash flooding will be likely.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As best forcing with shortwave moves through storms look to be quite
widespread across the area by the early evening and should tend to
congeal into a line or cluster as cold pools become better developed
and tend to merge. Severe weather threat will be ongoing with the
biggest threat looking to be damaging winds. Worth noting though,
there will be some turning of the low level winds across the north
and the SPC clips parts of the southern Poconos and NW NJ with a 2
percent tornado threat. Storms move east through the mid to late
evening with the main area of strong/severe storms likely off the
coast by roughly 3z or so. This will occur as shortwave passes off to
the east with associated weak surface low and cold front pushing off
the coast as well overnight. Still can't rule out a few spotty
showers overnight but otherwise things will be quieting down. Lows
by Thursday morning will be mostly in the 60s to low 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Thursday and Friday...The cold front drops through the region and
should be offshore by early Thursday but stalls near or just to the
south of the region. Showers and thunderstorms will exit the region
as the front pushes to the south. However, the air behind the front
is not particularly dry or cool and we will remain warm and humid
through Thursday.

A second cold front will cross the region Thursday night. Some
showers and thunderstorms may accompany the frontal passage but
might be more scattered than organized across the area. This front
will have more dry and cooler air behind it than the previous front
and we should see humidity start to drop across the region as the
northwest flow becomes prominent. The only hiccup to Friday being a
great day across the entire region is that the front may not drop
south of the area quickly and that will leave the chance for some
showers and thunderstorms across our southern areas, where they will
remain in closer proximity to the boundary.

Saturday and Sunday...Things clear out over the weekend as high
pressure builds across the eastern US which will allow us to
continue to dry out. With 850mb temps closer to 10-12C on Saturday,
expect high temperatures to be cooler than those of late with highs
in the upper 70s to mid 80s. The air mass will start to modify as we
continue into Sunday and 850mb temps start to edge upward but expect
temperatures, and more importantly the dew points, will remain quite
comfortable and only marginally warmer than Saturday.

Monday and Tuesday...Another period of unsettled weather looks
possible as the high shifts offshore by Monday. Low pressure well to
our north over Canada will drop a cold front into the Mid-Atlantic
sometime late Monday night or Tuesday. The models differ with timing
of the front but it looks likely we will see some showers and
thunderstorms through this time frame.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Any low clouds and/or fog will dissipate and lift through
the morning hours, and a return to VFR is expected at all sites.
However, showers and thunderstorms will move across the TAF sites
during the afternoon and evening hours (mainly in the 20-0z time
frame) with associated restrictions expected. Winds mainly S/SW
increasing to around 10 knots with gusts of 15-20 knots this
afternoon.

Tonight...Showers/storms will move off to the east by the mid to
late evening hours however further restrictions will be possible
after this time and continuing into the overnight due to areas of
mist/fog and low stratus.

Outlook...
Thursday...Mainly VFR conditions expected. MVFR or lower possible in
scattered showers and thunderstorms. West to southwest winds around
5 to 10 knots.

Friday...Mainly VFR conditions expected. MVFR or lower possible in
showers and thunderstorms, mainly south of KPHL. West to northwest
winds around 5 to 10 knots.

Saturday...VFR conditions expected. Northwest winds around 5 to 10
knots.

&&

.MARINE...
Winds are forecast to increase through the day with gusts reaching
25 knots by later this afternoon into this evening. Seas may also
build close to 5 feet as well. Also, showers and storms will affect
the waters late this afternoon into this evening and these could
bring locally higher wind gusts of 35-40+ knots along with higher
seas and reduced visibilities in heavy rain.

Outlook...
Thursday through Saturday...Sub-SCA conditions expected.
Southwest winds around 10 to 15 knots on Thursday becoming west
to northwest around 5 to 10 knots Friday and Saturday. Seas
around 2 to 4 feet on Thursday and Friday dropping to around 1
to 3 feet Saturday.

Rip Currents...
A long period (15 to 17 second) southeasterly swell is expected
to continue along the coasts of Delaware and New Jersey today.
As a result, we will keep the moderate risk for the development
of dangerous rip currents.

It appears as though the underlying long period swell may
persist through the balance of the work week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to midnight EDT
     tonight for ANZ450>455.
     Small Craft Advisory from 2 PM this afternoon to 8 PM EDT this
     evening for ANZ431.

&&

Synopsis...Meola
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Meola
Aviation...Fitzsimmons/Meola
Marine...Fitzsimmons/Meola
Hazardous weather outlook, Aug 7, 3:20 AM EDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
320 AM EDT Wed Aug 7 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-080730-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
320 AM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Widespread showers and thunderstorms are expected to develop this
afternoon and evening. Some storms will produce damaging wind gusts
and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-080730-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
320 AM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a moderate risk for the development of dangerous rip
currents.

Widespread showers and thunderstorms are expected to develop this
afternoon and evening. Some storms will produce damaging wind gusts
and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-080730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
320 AM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Widespread showers and thunderstorms are expected to develop this
afternoon and evening. Some storms will produce strong gusty winds,
heavy rain, and suddenly higher seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 7, 7:37 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 AM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     MARINE TSTM WIND 2 SE PLEASANTVILLE      39.37N 74.50W
08/07/2019  M43 MPH          ATLANTIC           NJ   MESONET

            WEATHERFLOW GAUGE.

&&

CMS
Local storm report, Aug 7, 7:39 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 AM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     MARINE TSTM WIND 2 WSW ATLANTIC CITY     39.35N 74.46W
08/07/2019  M43 MPH          ANZ452             NJ   MESONET

            HADS SENSOR.

&&

CMS
Local storm report, Aug 7, 8:32 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      2 NW SCIOTA             40.96N 75.34W
08/06/2019                   MONROE             PA   PUBLIC

            WATER RESCUE ON NEOLA ROAD NEAR TWIN PINE
            ROAD. TIME ESTIMATED FROM SOCIAL MEDIA
            REPORTS AND RADAR.

&&

CMS
Local storm report, Aug 7, 8:42 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 AM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND DMG     1 SSW FLOURTOWN         40.09N 75.21W
08/06/2019                   MONTGOMERY         PA   COUNTY OFFICIAL

            DOWNED WIRES NEAR MONTGOMERY AVENUE AND
            BETHLEHEM PIKE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Aug 7, 8:50 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 AM EDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     4 E WASHINGTON TWP      40.83N 75.15W
08/06/2019                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            DOWNED TREE ON STATE HIGHWAY 611. TIME
            ESTIMATED FROM RADAR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:05 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren55 min
Aug 7, 12:55 PM EDTSpecial Weather StatementPHIHunterdon35 min
Aug 7, 1:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren4 hr
Aug 7, 1:12 PM EDTSpecial Weather StatementPHIMonmouth33 min
Aug 7, 1:22 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren38 min
Aug 7, 1:26 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer49 min
Aug 7, 1:33 PM EDTSpecial Marine WarningPHI42 min
Aug 7, 1:38 PM EDTSevere Thunderstorm WarningPHICape May52 min
Aug 7, 1:40 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Somerset50 min
Aug 7, 1:44 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Aug 7, 1:46 PM EDTFlash Flood WarningPHIHunterdon, Morris4 hr
Aug 7, 1:50 PM EDTSpecial Marine WarningPHI55 min
Aug 7, 1:52 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset55 min
Aug 7, 2:01 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Somerset97 min
Aug 7, 2:03 PM EDTSpecial Marine WarningPHI34 min
Aug 7, 2:07 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth38 min
Aug 7, 2:16 PM EDTSpecial Weather StatementPHICape May29 min
Aug 7, 2:18 PM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Aug 7, 2:21 PM EDTSpecial Marine WarningPHI23 min
Aug 7, 2:23 PM EDTSevere Thunderstorm WarningPHICape May19 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningPHISussex, Warren32 min
Aug 7, 2:30 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth45 min
Aug 7, 2:57 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset3 hr
Aug 7, 3:05 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden40 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningPHIMonmouth53 min
Aug 7, 3:18 PM EDTSevere Thunderstorm WarningPHIHunterdon42 min
Aug 7, 3:24 PM EDTSevere Thunderstorm WarningPHIWarren51 min
Aug 7, 3:38 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean67 min
Aug 7, 3:42 PM EDTSpecial Weather StatementPHIMiddlesex33 min
Aug 7, 3:49 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth3 hr
Aug 7, 3:54 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren51 min
Aug 7, 3:59 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth46 min
Aug 7, 4:03 PM EDTFlash Flood WarningPHIMiddlesex, Monmouth4 hr
Aug 7, 4:03 PM EDTSpecial Weather StatementPHIMercer42 min
Aug 7, 4:06 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset4 hr
Aug 7, 4:09 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Mercer, Middlesex, Somerset66 min
Aug 7, 4:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren46 min
Aug 7, 4:20 PM EDTFlash Flood WarningPHIMercer4 hr
Aug 7, 4:27 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem63 min
Aug 7, 4:34 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth41 min
Aug 7, 4:39 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset6 hr
Aug 7, 5:02 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Morris, Somerset22 min
Aug 7, 5:03 PM EDTSpecial Marine WarningPHI42 min
Aug 7, 5:16 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem59 min
Aug 7, 5:34 PM EDTSpecial Marine WarningPHI56 min
Aug 7, 5:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem51 min
Aug 7, 5:41 PM EDTSevere Thunderstorm WarningPHIMonmouth49 min
Aug 7, 5:57 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more78 min
Aug 7, 6:01 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more3 hr
Aug 7, 6:21 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more69 min
Aug 7, 6:27 PM EDTSpecial Marine WarningPHI63 min
Aug 7, 6:56 PM EDTSpecial Marine WarningPHI2 hr
Aug 7, 7:09 PM EDTSpecial Marine WarningPHI2 hr
Aug 7, 7:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Monmouth, Ocean75 min
Aug 7, 7:42 PM EDTAreal Flood WarningPHIMercer3 hr
Aug 7, 1:46 PM EDTSevere Thunderstorm WarningPHIBerks44 min
Aug 7, 2:59 PM EDTSpecial Weather StatementPHIBucks, Montgomery31 min
Aug 7, 3:01 PM EDTAreal Flood AdvisoryPHIBerks2 hr
Aug 7, 3:02 PM EDTSpecial Weather StatementPHIBerks, Lehigh43 min
Aug 7, 3:24 PM EDTFlash Flood WarningPHIBerks106 min
Aug 7, 3:30 PM EDTSpecial Weather StatementPHIDelaware, Montgomery30 min
Aug 7, 3:31 PM EDTSpecial Weather StatementPHIPhiladelphia44 min
Aug 7, 3:41 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton91 min
Aug 7, 4:44 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery, Philadelphia3 hr
Aug 7, 6:10 PM EDTRiver Flood WarningPHIDelaware119 min
Aug 7, 1:46 PM EDTSpecial Weather StatementPHISussex29 min
Aug 7, 1:49 PM EDTSevere Thunderstorm WarningPHISussex41 min
Aug 7, 4:44 PM EDTSpecial Weather StatementPHINew Castle31 min
Aug 7, 4:57 PM EDTSevere Thunderstorm WarningPHIKent, New Castle63 min
Aug 7, 5:33 PM EDTSevere Thunderstorm WarningPHIKent, New Castle42 min
Aug 7, 5:53 PM EDTSevere Thunderstorm WarningPHIKent, Sussex52 min
Aug 7, 6:39 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
Aug 7, 7:23 PM EDTSpecial Weather StatementPHISussex37 min
Aug 7, 7:54 PM EDTSpecial Weather StatementPHISussex36 min

Nearby

Flash Flood Watches in New Jersey, 2019Flash Flood Watches in Pennsylvania, 2019Flash Flood Watches in Delaware, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.